a heads up: Derm made a really big deal that i should not take aspirin prior to office excision of a mole. he even went as far as to push excision back a week until i had time to clear aspirin. He was perfectly fine with me taking Tylenol as substitute.
I emphasize he made a really big deal about the aspirin because i had a WLE and SLNB in hospital and excision in derms office and basically was instructed to knock off aspirin the day before. Now Derm is saying it is essential to knock off aspirin weeks before.
SO HERE'S IS THE PROBLEM;
switching to Tylenol(acetaminophen) raised liver enzymes and my infusions are canceled until enzymes come down. whoah!
i had the saline drip going and they were ready to mix nivo when PA called it off. To say that PA came in and demonstrably told me in no uncertain terms tylenol caused enzymes to drop and so infusions had to stop would not be correct. i basically had to pick thru his comments to get at the root of the matter. Tylenol may or may not have raised enzymes, and cessation may or may not send levels back to normal and i may or may not resume infusions.